MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #5 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #5 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531G513
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
This pi is for the right knee.As reported in pi (b)(4): it was reported by the sale rep that the hcp is concerned over a/p instability & anterior subluxation of femur using cs insert after the primary surgery.Refer photo in intake tab.Patient function is normal.Primary surgery : (b)(6) 2019.Patient has not been revised as of the time of creation of this pi.In response to follow-up for pi (b)(4), a usage sheet was provided and no further information is available as it is being held by the hospital.
 
Additional Manufacturer Narrative
Reported event: an event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: this represents a 57 y/o male for whom no demographics, clinical or past medical history.Operative reports or follow-up or examination results are offered.The event description alludes to a tka on (b)(6) 2019 with a complaint of a-p instability and anterior subluxation of the femur post implantation of a cs insert.Listing of an 11 and 13 cs insert is noted.No operative reports, no x-rays and a statement "patient function is normal" is offered.Three photos - unlabeled and undated - show 2 lateral and 1 ap view of the left knee with a well healed recent anterior longitudinal knee incision.No gross pathology is noted on these photos.Based upon the information offered, no confirmation or explanation of the event description is possible and no report would be meaningful.Device history review: review of the product history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there has been no other event for the lot referenced.Conclusions: it was reported that the hcp was concerned over a/p instability & anterior subluxation of femur using cs insert after the primary surgery.The photographs provided were reviewed by a consulting clinician which were deemed insufficient to confirm the event.Further information such as x-rays, primary operative report, patient follow up notes and more patient history are required to complete this investigation.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
X3 TRIATHLON CS INSERT #5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8913409
Report Number0002249697-2019-02926
Device Sequence Number10875113
Product Code MBH
UDI-Device Identifier07613327045888
UDI-Public07613327045888
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number5531G513
Device Lot NumberLEZ208
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR